Alert archive / South Dakota / Wind Chill Advisories in 2014
Wind Chill Advisory 1, NWS Sioux Falls, SD
NWS Sioux Falls, SD issued this wind chill advisory at Dec 31, 2013, 8:23 PM CST for 9 counties in South Dakota; 8 counties in Minnesota; 6 counties in Iowa. It took effect at Dec 31, 2013, 10:00 PM CST. It was in force for 14 hr.
The area
The counties it named.
The facts
- Issued
- Dec 31, 2013, 8:23 PM CST (02:23 UTC)
- In effect from
- Dec 31, 2013, 10:00 PM CST
- Expired
- Jan 1, 2014, 12:00 PM CST
- In force
- 14 hr
- Issued by
- NWS Sioux Falls, SD
All 23 counties
Clay County, IA, Dickinson County, IA, Lyon County, IA, O'Brien County, IA, Osceola County, IA, Sioux County, IA, Cottonwood County, MN, Jackson County, MN, Lincoln County, MN, Lyon County, MN, Murray County, MN, Nobles County, MN, Pipestone County, MN, Rock County, MN, Beadle County, SD, Brookings County, SD, Kingsbury County, SD, Lake County, SD, Lincoln County, SD, McCook County, SD, Miner County, SD, Minnehaha County, SD, Moody County, SD
The radar
The Sioux Falls radar (KFSD), 40 km from the middle of the area, began a volume at 02:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Aberdeen, SD (KABR), launched 00:00Z, 2.4 hours before the alert went out and 207 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1005 m above ground
- 0-6 km bulk shear
- 76 kt
- 0-1 km storm-relative helicity
- 88 m²/s²
- 0-3 km storm-relative helicity
- 277 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
247 WWUS43 KFSD 010223 WSWFSD URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE SIOUX FALLS SD 823 PM CST TUE DEC 31 2013 IAZ002-003-013-014-MNZ071-072-080-081-089-090-097-SDZ038>040- 054>056-011030- /O.NEW.KFSD.WC.Y.0001.140101T0400Z-140101T1500Z/ OSCEOLA-DICKINSON-OBRIEN-CLAY-LINCOLN-LYON-MURRAY-COTTONWOOD- NOBLES-JACKSON-PIPESTONE-BEADLE-KINGSBURY-BROOKINGS-MINER-LAKE- MOODY- INCLUDING THE CITIES OF...SIBLEY...SPIRIT LAKE...MILFORD... ARNOLDS PARK...SHELDON...HARTLEY...SANBORN...SPENCER...TYLER... HENDRICKS...LAKE BENTON...IVANHOE...MARSHALL...SLAYTON...FULDA... WINDOM...MOUNTAIN LAKE...WORTHINGTON...JACKSON...LAKEFIELD... PIPESTONE...HURON...DE SMET...ARLINGTON...LAKE PRESTON... BROOKINGS...HOWARD...MADISON...FLANDREAU 823 PM CST TUE DEC 31 2013 ...WIND CHILL ADVISORY IN EFFECT UNTIL 9 AM CST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN SIOUX FALLS HAS ISSUED A WIND CHILL ADVISORY...WHICH IS IN EFFECT UNTIL 9 AM CST WEDNESDAY. * WIND...NORTHEASTERLY WINDS WILL BE SUSTAINED AROUND 5 TO 10 MPH THROUGH THE OVERNIGHT HOURS...DIMINISHING SOME EARLY WEDNESDAY MORNING. * WIND CHILL VALUES...THESE WINDS COMBINED WITH TEMPERATURES NEAR 10 BELOW ZERO WILL RESULT IN WIND CHILL VALUES OF 20 TO 25 BELOW ZERO. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY IS ISSUED WHEN A STRONG WIND WILL COMBINE WITH COLD TEMPERATURES TO CREATE DANGEROUSLY COLD CONDITIONS FOR EXPOSED SKIN. THE WIND WILL MAKE IT FEEL LIKE IT IS 20 DEGREES BELOW ZERO OR COLDER FOR A PERIOD OF SEVERAL HOURS. THOSE PLANNING TO VENTURE OUTDOORS SHOULD DRESS WARMLY...MAKING SURE THAT ALL EXPOSED SKIN IS COVERED. && $$
1 follow-up statement
124 WWUS43 KFSD 010915 WSWFSD URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE SIOUX FALLS SD 315 AM CST WED JAN 1 2014 IAZ001-012-MNZ098-SDZ061-062-067-011715- /O.EXB.KFSD.WC.Y.0001.000000T0000Z-140101T1800Z/ LYON-SIOUX-ROCK-MCCOOK-MINNEHAHA-LINCOLN- INCLUDING THE CITIES OF...ROCK RAPIDS...GEORGE...INWOOD... LARCHWOOD...ORANGE CITY...SIOUX CENTER...LUVERNE...SALEM... CANISTOTA...BRIDGEWATER...MONTROSE...SIOUX FALLS...CANTON... LENNOX...TEA...HARRISBURG 315 AM CST WED JAN 1 2014 ...WIND CHILL ADVISORY IN EFFECT UNTIL NOON CST TODAY... THE NATIONAL WEATHER SERVICE IN SIOUX FALLS HAS ISSUED A WIND CHILL ADVISORY...WHICH IS IN EFFECT UNTIL NOON CST TODAY. * WIND...NORTHEAST WINDS WILL AROUND 10 MPH THROUGH MORNING. * WIND CHILL VALUES...THESE WINDS COMBINED WITH TEMPERATURES OF 5 BELOW TO 10 BELOW ZERO WILL RESULT IN WIND CHILL VALUES OF 20 BELOW TO 25 BELOW ZERO. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY IS ISSUED WHEN A STRONG WIND WILL COMBINE WITH COLD TEMPERATURES TO CREATE DANGEROUSLY COLD CONDITIONS FOR EXPOSED SKIN. THE WIND WILL MAKE IT FEEL LIKE IT IS 20 DEGREES BELOW ZERO OR COLDER FOR A PERIOD OF SEVERAL HOURS. THOSE PLANNING TO VENTURE OUTDOORS SHOULD DRESS WARMLY...MAKING SURE THAT ALL EXPOSED SKIN IS COVERED. && $$ IAZ002-003-013-014-MNZ071-072-080-081-089-090-097-SDZ038>040- 054>056-011715- /O.EXT.KFSD.WC.Y.0001.000000T0000Z-140101T1800Z/ OSCEOLA-DICKINSON-OBRIEN-CLAY-LINCOLN-LYON-MURRAY-COTTONWOOD- NOBLES-JACKSON-PIPESTONE-BEADLE-KINGSBURY-BROOKINGS-MINER-LAKE- MOODY- INCLUDING THE CITIES OF...SIBLEY...SPIRIT LAKE...MILFORD... ARNOLDS PARK...SHELDON...HARTLEY...SANBORN...SPENCER...TYLER... HENDRICKS...LAKE BENTON...IVANHOE...MARSHALL...SLAYTON...FULDA... WINDOM...MOUNTAIN LAKE...WORTHINGTON...JACKSON...LAKEFIELD... PIPESTONE...HURON...DE SMET...ARLINGTON...LAKE PRESTON... BROOKINGS...HOWARD...MADISON...FLANDREAU 315 AM CST WED JAN 1 2014 ...WIND CHILL ADVISORY NOW IN EFFECT UNTIL NOON CST TODAY... * WIND...NORTHEAST WINDS WILL AROUND 10 MPH THROUGH THE MORNING. * WIND CHILL VALUES...THESE WINDS COMBINED WITH TEMPERATURES OF 5 BELOW TO 10 BELOW ZERO WILL RESULT IN WIND CHILL VALUES OF 20 BELOW TO 25 BELOW ZERO. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY IS ISSUED WHEN A STRONG WIND WILL COMBINE WITH COLD TEMPERATURES TO CREATE DANGEROUSLY COLD CONDITIONS FOR EXPOSED SKIN. THE WIND WILL MAKE IT FEEL LIKE IT IS 20 DEGREES BELOW ZERO OR COLDER FOR A PERIOD OF SEVERAL HOURS. THOSE PLANNING TO VENTURE OUTDOORS SHOULD DRESS WARMLY...MAKING SURE THAT ALL EXPOSED SKIN IS COVERED. && $$ SCHUMACHER
What forecasters said that day
The local office's own words before this wind chill advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Sioux Falls, SD wrote its last area forecast discussion before this wind chill advisory went out at Dec 31, 5:30 PM CST, 2 hours 53 minutes earlier.
Area forecast discussion, Dec 31, 5:30 PM CST, 2 hours 53 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SIOUX FALLS SD 530 PM CST TUE DEC 31 2013 .SHORT TERM...(THIS EVENING THROUGH WEDNESDAY) ISSUED AT 339 PM CST TUE DEC 31 2013 SNOW ASSOCIATED WITH TODAYS WAVE IS EXITING THE AREA...WITH JUST SOME ISOLATED TO SCATTERED FLURRIES LINGERING. ANOTHER WAVE WILL RIDE SOUTHEAST ALONG THE THERMAL GRADIENT TONIGHT. MODELS HAVE HAD GREAT DIFFICULTY PINPOINTING WHERE THE BEST SNOW POTENTIAL WILL BE WITH THIS WAVE...AND HOW MUCH QPF WILL FALL. THUS NEEDLESS TO SAY A LOW CONFIDENCE FORECAST. BEST LARGE SCALE FORCING FROM THE WAVE SEEMS TO GO TO OUR SOUTH. HOWEVER THE MID LEVEL FRONTAL BOUNDARY SHOULD BE FURTHER NORTH...IN THE VICINITY OF THE MISSOURI RIVER VALLEY. LATEST MODELS ARE TRENDING THE AREA OF SNOW FURTHER NORTH...CLOSER TO THE REGION WHERE ISENTROPIC LIFT OVER THE MID LEVEL FRONT INTERACTS WITH SOME OF THE LARGE SCALE FORCING. MODELS ALSO SHOWING SOME WEAK INSTABILITY ABOVE THE FRONT...SUGGESTING WE COULD SEE SOME ENHANCED BANDING. THE THERMAL PROFILE DOES FEATURE A DECENT SIZED AREA IN THE DENDRITIC SNOW GROWTH ZONE...SUGGESTING RATIOS COULD END UP AROUND 15 TO 1. A CONSENSUS OF MODEL QPF VALUES SUGGEST 1 TO 2 INCHES IN THE SNOW BAND...WITH ISOLATED AMOUNTS UP TO 3 INCHES IF RATIOS END UP A BIT HIGHER. HOWEVER THE RUC...HRRR AND 18Z NAM ARE ALL MUCH MORE AGGRESSIVE WITH QPF VALUES. THESE THREE WOULD SUGGEST A BAND OF 3 TO 5 INCHES. GIVEN THE LARGE SCALE FORCING...POTENTIAL BANDING AND MODELS TRENDING UPWARD IN QPF...THIS CAN NOT BE COMPLETELY RULED OUT. HOWEVER DO NOT WANT TO JUMP ON THIS AT THIS POINT GIVEN THE REST OF THE GUIDANCE SUGGESTING LOWER AND THE MODEL INCONSISTENCY FROM RUN TO RUN. THUS...TRENDED AMOUNTS UP...BUT ONLY TOWARDS MODEL CONSENSUS...WHICH AT THIS TIME STILL SEEMS LIKE THE MORE LIKELY SOLUTION. THE NEXT QUESTION IS EXACTLY WHERE THIS BAND SETS UP. RIGHT NOW ALMOST ALL GUIDANCE SUGGESTS THE MISSOURI RIVER VALLEY IS THE MOST LIKELY LOCATION...WITH DECREASING AMOUNTS AS YOU GET TOWARDS INTERSTATE 90. HOWEVER THE GEM AND HRRR ARE FURTHER NORTH...PUTTING THE HIGHER AMOUNTS CLOSER TO OR JUST SOUTH OF INTERSTATE 90. FOR THIS FORECAST PACKAGE WILL GO WITH THE MORE LIKELY SOLUTION ALONG THE MISSOURI RIVER...BUT GIVEN THE RECENT NORTHWARD TRENDS CAN NOT COMPLETELY RULE OUT THE HRRR AND GEM SOLUTION. SO FOR NOW...WILL STICK WITH THE 1 TO 3 INCHES ALONG THE MISSOURI RIVER...DECREASING TO AROUND AN INCH IN SIOUX FALLS AND LESS TO THE NORTH...BUT AS MENTIONED ABOVE...EVENING SHIFT WILL NEED TO MONITOR TRENDS AND SEE IF ADJUSTMENTS ARE NEEDED. EXPECT SNOW TO START AROUND 10 PM IN OUR WEST...APPROACH SIOUX FALLS AND SIOUX CITY CLOSER TO MIDNIGHT...AND SPENCER TO STORM LAKE AROUND 2 AM. IT WILL BE A COLD ONE TONIGHT AS WELL WITH LOWS IN THE SINGLE DIGITS BELOW ZERO NORTH OF INTERSTATE 90 AND SINGLE DIGITS ABOVE TO THE SOUTH. KEPT THE TREND OF STAYING ON THE WARMER SIDE OF GUIDANCE THOUGH...GIVEN THE CLOUD COVER AND AT LEAST A WEAKLY MIXED BOUNDARY LAYER. WIND CHILLS WILL BE AROUND THE 20 BELOW ZERO ADVISORY CRITERIA IN OUR NORTH. HOWEVER DECIDED TO HOLD OFF ON ONE AT THIS TIME...AS WINDS SHOULD DROP OFF AFTER SUNSET AND GENERALLY BE UNDER 10 MPH...AND IF WINDS STAY UP MORE...TEMPERATURES WILL PROBABLY STAY A BIT WARMER THAN FORECAST. THUS FEEL LIKE WIND CHILLS WILL HOVER A FEW DEGREES EITHER SIDE OF 20 BELOW...AND GIVEN OUR COLD WINTER THUS FAR...WILL NOT ISSUE ANOTHER ADVISORY AT THIS TIME. SNOW SHOULD EXIT THE AREA FROM NORTHWEST TO SOUTHEAST ON WEDNESDAY MORNING...GIVING WAY TO A MOSTLY CLOUDY DAY WITH JUST SOME SCATTERED FLURRIES. HIGHS WILL WILL ONLY BE IN THE SINGLE DIGITS ABOVE AND BELOW ZERO WITH WIND CHILLS LIKELY STAYING BELOW ZERO THROUGH THE DAY. .LONG TERM...(WEDNESDAY NIGHT THROUGH TUESDAY) ISSUED AT 339 PM CST TUE DEC 31 2013 CONTINUED COLD WEATHER PATTERN LOCKED IN PLACE FOR THE MAJORITY OF THE MID AND LONG RANGE FORECAST. PREDOMINATE NORTHWEST UPPER LEVEL FLOW WILL USHER IN SEVERAL WAVES THROUGH THE PERIOD WHICH WILL PROVIDE REINFORCING SHOTS OF ARCTIC AIR. THE FIRST BLAST OF COLD AIR CONTINUES TO SPREAD ACROSS THE REGION WEDNESDAY NIGHT. LIGHT NORTHERLY WINDS AND DECREASING CLOUDS WILL LEAD TO EXTREMELY COLD LOWS IN THE TEENS BELOW ZERO ACROSS THE BULK OF THE FORECAST AREA...WITH THE SINGLE DIGITS BELOW CLOSER TO THE MISSOURI RIVER. WIND CHILLS WILL BE BRUTALLY COLD AROUND 20 TO 30 BELOW FOR A LARGE AREA...BUT WINDS SHOULD REMAIN WELL BELOW THE 10 MPH THRESHOLD FOR A WIND CHILL HEADLINE. THURSDAY WILL AGAIN BE VERY COLD WITH LIGHT WINDS TURNING A LITTLE MORE SOUTHERLY IN THE AFTERNOON AS SURFACE HIGH PRESSURE SLIPS OFF TO OUR EAST. MOSTLY CLEAR SKIES IN THE MORNING WILL SEE AN INCREASE IN CLOUD COVER FROM THE WEST LATER IN THE DAY AHEAD OF THE NEXT INCOMING SHORTWAVE. TEMPERATURES WILL NOT WARM MUCH...WITH MANY LOCATIONS ONLY REACHING HIGHS AROUND ZERO. RETURN FLOW INCREASES THURSDAY NIGHT AND FRIDAY...LEADING INTO THE ONLY MILD DAY OF THE PERIOD. AFTER A SLIGHT DIP IN TEMPERATURES THURSDAY EVENING... TEMPERATURES SHOULD BEGIN RISING OVERNIGHT WHILE CLOUDS INCREASE. SOUTHERLY WINDS BECOME BREEZY ON FRIDAY...ESPECIALLY ACROSS OUR EASTERN HALF...HOWEVER HIGHS ARE EXPECTED TO IMPROVE SOME 20 DEGREES OR MORE FROM THURSDAY HIGHS. BLOWING AND DRIFTING OF THE RECENT SNOWFALL COULD BE A CONCERN AS THE WINDS INCREASE ON FRIDAY. STRONG COLD FRONT DIVES ACROSS THE REGION ON FRIDAY NIGHT...BRINGING THE NEXT CHANCE OF SOME LIGHT SNOW ALONG AND BEHIND THE FRONT. UPPER LEVEL TROUGH SINKS SOUTH OF THE FORECAST AREA LATE SATURDAY NIGHT...USHERING IN ANOTHER ARCTIC BLAST FOLLOWED BY A REINFORCING SHOT OF COLD AIR LATE SUNDAY AND SUNDAY NIGHT. LOW TEMPERATURES WILL BE BACK INTO THE TEENS BELOW ZERO SUNDAY NIGHT AND MONDAY NIGHT...WITH HIGHS EXPECTED TO BE BELOW ZERO FOR THE MAJORITY OF THE FORECAST AREA. NORTHWEST WINDS ARE EXPECTED TO BE BREEZY SUNDAY NIGHT INTO MONDAY WHICH PLACES NEARLY THE ENTIRE FORECAST AREA SQUARELY INTO WIND CHILL WARNING TERRITORY AND AS COLD AS 35 TO 45 BELOW ZERO. && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z WEDNESDAY EVENING) ISSUED AT 524 PM CST TUE DEC 31 2013 GENERALLY EXPECTING VFR CONDITIONS PRIOR TO 06Z...THEN LIGHT SNOW IS EXPECTED TO DEVELOP AND OVERSPREAD THE AREA AFTER THAT...WITH CEILINGS LOWERING INTO THE MVFR RANGE. THE BETTER CHANCES OF SNOW WILL BE SOUTH OF INTERSTATE 90...FOCUSED THROUGH THE MISSOURI RIVER CORRIDOR INTO NORTHWESTERN IOWA...WHERE VISIBILITIES COULD DROP INTO THE IFR RANGE IN HEAVIER SNOW ACTIVITY. LIGHT SNOW IS EXPECTED TO TAPER OFF AFTER 12Z ON WEDNESDAY...THOUGH WILL MOST LIKELY HOLD ON TO LOWER CEILINGS THROUGH THE DAY. && .FSD WATCHES/WARNINGS/ADVISORIES... SD...NONE. MN...NONE. IA...NONE. NE...NONE. && SHORT TERM...CHENARD LONG TERM... AVIATION...JM
Hazardous weather outlook, Dec 31, 4:48 AM CST, 15 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SIOUX FALLS SD 0448 AM CST TUE DEC 31 2013 SDZ038>040-050-052>071-MNZ071-072-080-081-089-090-097-098- IAZ001>003-012>014-020>022-031-032-NEZ013-014-011200- AURORA-BEADLE-BON HOMME-BROOKINGS-BRULE-BUENA VISTA IA- CHARLES MIX-CHEROKEE IA-CLAY-CLAY IA-COTTONWOOD MN-DAKOTA NE- DAVISON-DICKINSON IA-DIXON NE-DOUGLAS-GREGORY-HANSON-HUTCHINSON- IDA IA-JACKSON MN-JERAULD-KINGSBURY-LAKE-LINCOLN-LINCOLN MN- LYON IA-LYON MN-MCCOOK-MINER-MINNEHAHA-MOODY-MURRAY MN-NOBLES MN- OBRIEN IA-OSCEOLA IA-PIPESTONE MN-PLYMOUTH IA-ROCK MN-SANBORN- SIOUX IA-TURNER-UNION-WOODBURY IA-YANKTON- 0448 AM CST TUE DEC 31 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST SOUTH DAKOTA... SOUTHWEST MINNESOTA...NORTHWEST IOWA...AND NORTHEAST NEBRASKA. .DAY ONE...TODAY AND TONIGHT WINTER WEATHER... ACCUMULATING SNOW WILL MOVE THROUGH THE REGION TODAY...WITH PERIODS OF MODERATE SNOW MOST LIKELY FROM EAST CENTRAL SOUTH DAKOTA INTO SOUTHWEST MINNESOTA. AREAS OF LIGHT SNOW OR FLURRIES WILL LINGER INTO TONIGHT...ESPECIALLY IN AREAS FROM SOUTHEAST SOUTH DAKOTA INTO PARTS OF NORTHWEST IOWA. THROUGH TONIGHT...SNOWFALL AMOUNTS OF 2 TO 3 INCHES ARE EXPECTED NORTH OF A LINE FROM MITCHELL SOUTH DAKOTA...TO SIOUX FALLS...TO SPENCER IOWA...WITH THE BULK OF THAT SNOWFALL OCCURRING DURING THE DAY TODAY. FARTHER SOUTH TOWARD THE MISSOURI RIVER VALLEY... SNOWFALL AMOUNTS SHOULD REMAIN AROUND AN INCH OR LESS...AND MOST OF THAT ACCUMULATION IS EXPECTED DURING THE OVERNIGHT HOURS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY LIGHT SNOWFALL COULD LINGER FROM NORTHEAST NEBRASKA INTO NORTHWEST IOWA WEDNESDAY MORNING...THOUGH ANY ADDITIONAL ACCUMULATION ON NEW YEARS DAY SHOULD BE AROUND A HALF INCH OR LESS. BITTERLY COLD WIND CHILLS OF 20 BELOW TO 35 BELOW ZERO WILL THEN RETURN TO MOST OF THE REGION WEDNESDAY NIGHT INTO THURSDAY MORNING. A BRIEF REPRIEVE FROM THE BITTER COLD IS FORECAST FOR FRIDAY INTO THE WEEKEND...ALTHOUGH STRONG SOUTHERLY WINDS WILL DEVELOP EAST OF THE JAMES RIVER VALLEY FRIDAY...FOLLOWED BY STRONG NORTHWEST WINDS IN MOST LOCATIONS ON SATURDAY. WITH FRESH SNOWFALL FROM EARLY THIS WEEK ACROSS PARTS OF THE REGION...AREAS OF BLOWING SNOW SHOULD BE ANTICIPATED WITH THESE STRONG WINDS FRIDAY THROUGH SATURDAY. EVEN COLDER AIR IS THEN FORECAST TO PUSH INTO THE REGION BY SUNDAY NIGHT AND MONDAY. THIS COLD AIR WILL BE ACCOMPANIED BY BREEZY CONDITIONS...RESULTING IN THE POTENTIAL FOR A PERIOD OF DANGEROUS WIND CHILL READINGS IN THE 30S AND 40S BELOW ZERO EARLY NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT. && FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WWW.WEATHER.GOV/SIOUXFALLS. THIS INCLUDES THE GRAPHICAL HAZARDOUS WEATHER OUTLOOK.
The office that day
Everything else NWS Sioux Falls, SD issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 1, 3:09 PM CST | Wind Chill Advisory | FSD | Aurora, Beadle, Bon Homme, Brookings, Clay, Davison and 15 more | 21 hr |
Nearby
Wind Chill Advisories in South Dakota, 2014Wind Chill Advisories in Minnesota, 2014Wind Chill Advisories in Iowa, 2014Every wind chill advisory in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.